Journal article icon

Journal article

Hodge cohomology of gravitational instantons

Abstract:

We study the space of L^2 harmonic forms on complete manifolds with metrics of fibred boundary or fibred cusp type. These metrics generalize the geometric structures at infinity of several different well-known classes of metrics, including asymptotically locally Euclidean manifolds, the (known types of) gravitational instantons, and also Poincar\'e metrics on Q-rank 1 ends of locally symmetric spaces and on the complements of smooth divisors in K\"ahler manifolds. The answer in all cases is g...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
122
Issue:
3
Pages:
485-548
Publication date:
2002-07-19
DOI:
ISSN:
0012-7094
URN:
uuid:7e515962-d48a-4451-b58d-a4aca6eea031
Source identifiers:
23950
Local pid:
pubs:23950
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP